# SDR DALA12016800936

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 250 L2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOME NUT IN MAIN CABIN BS 250 L1.  REPLACED LONGERON 2L SECTION AND SPLICE.  REPLACED TWO ATTACH ANGLE FWD AND AFT DOME NUTS BETWEEN BS 227 AND 290.  PERFORMED TCAS SELF TEST FOR UPPER TCAS ANTENNA.  ALL WORK ACCOMPLISHED IAW SRM 51-30-5, 51-30-2, 51-10-4 AND AMM 34-46-02-201.
